MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0940-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional/updated information can be found in the following fields: b2: outcomes attributed to adverse event.B4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: if follow up, what type?.H11: additional manufacturer narrative.
 
Event or Problem Description
This supplemental report is being submitted as additional information was received on 06/11/2024: it was reported that the patient had st-segment elevation myocardial infarction (stemi) post operatively on day 1 and the stent had thrombosed.The patient's family elected not to intervene and took the patient home on palliative care, where the patient passed away eight days post transcarotid artery revascularization (tcar) procedure.The physician indicated that this patient was in poor health due to comorbidities and was at high risk.Additionally, it was noted that the patient had stopped taking brilinta two days prior to tcar procedure and a loading dose of brilinta was administered to address the lack of adherence to dual antiplatelet therapy (dapt) protocol.The cause of death is unknown and occurred on palliative care subsequent to the patient's family's choice to not intervene for the event of thrombus.
 
Event or Problem Description
It was reported that the patient had a stroke within 48 hours after a left transcarotid artery revascularization (tcar) procedure.Imaging revealed stent was thrombosed.The patient was placed on heparin drip and no additional intervention was performed.Further, additional information indicated that eight days post-tcar procedure, the patient expired on palliative care.The physician stated that the primary cause of death was stroke.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key19272044
Report Number3014526664-2024-00093
Device Sequence Number12511745
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)260731(10)18230605
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number18230605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Disability;
Patient Age75 YR
Patient SexMale